Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 50 (1988), 343-357
DOI: https://doi.org/10.1090/S0025-5718-88-99807-9
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. P. Prudnikov, Yu. A. Brychkov, and O. I. Marichev, \cyr Integraly i ryady, “Nauka”, Moscow, 1981 (Russian). \cyrÈlementarnye funktsii. [Elementary functions]. MR 635931
  • [2] Y. L. Luke, Review 4, Math. Comp., v. 40, 1983, pp. 413-414.
  • [3] A. P. Prudnikov, Yu. A. Brychkov, and O. I. Marichev, \cyr Integraly i ryady, “Nauka”, Moscow, 1983 (Russian). \cyr Spetsial′nye funktsii. [Special functions]. MR 737562
  • [4] K. S. Kolbig, Review 2, Math. Comp., v. 44, 1985, pp. 573-574.
  • [5] A. P. Prudnikov, Yu. A. Brychkov, and O. I. Marichev, Integrals and series. Vol. 1, Gordon & Breach Science Publishers, New York, 1986. Elementary functions; Translated from the Russian and with a preface by N. M. Queen. MR 874986
  • [6] A. P. Prudnikov, Yu. A. Brychkov, and O. I. Marichev, Integrals and series. Vol. 2, Gordon & Breach Science Publishers, New York, 1986. Special functions; Translated from the Russian by N. M. Queen. MR 874987
  • [7] O. I. Marichev, Handbook of integral transforms of higher transcendental functions, Ellis Horwood Series: Mathematics and its Applications, Ellis Horwood Ltd., Chichester; John Wiley & Sons, Inc., New York, 1983. Theory and algorithmic tables; Edited by F. D. Gakhov; Translated from the Russian by L. W. Longdon. MR 689711
  • [1] C. M. Hoffmann, Review 5, Math. Comp., v. 38, 1982, pp. 651-652.
  • [1] Heinz H. Gonska and Jutta Meier, A bibliography on approximation of functions by Bernstein type operators (1955–1982), Approximation theory, IV (College Station, Tex., 1983) Academic Press, New York, 1983, pp. 739–785. MR 754423


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-88-99807-9
Article copyright: © Copyright 1988 American Mathematical Society